Acta Mathematica, 1951, Volume 86

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (12 articles)

Issue 1

[1] Harald Bohr

Børge Jessen

TBD mathscidoc:1701.331026

Acta Mathematica, 86, (1), i-xxiii, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 656 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Non-homogeneous binary quadratic forms

R. P. Bambah St. John's College, Cambridge

TBD mathscidoc:1701.331027

Acta Mathematica, 86, (1), 1-29, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Non-homogeneous binary quadratic forms

R. P. Bambah St. John's College, Cambridge

TBD mathscidoc:1701.331028

Acta Mathematica, 86, (1), 31-56, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 456 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Zur Charakterisierung der Algebraischen und der Rationalen Funktionen Durch Ihre Funktionswerte

Theodor Schneider Göttingen

TBD mathscidoc:1701.331029

Acta Mathematica, 86, (1), 57-70, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 297 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Einführung des Invarianten Differentials und Integrals in Allgemeinen Metrischen Räumen

Arthur Moór Debrecen, (Ungarn)

TBD mathscidoc:1701.331030

Acta Mathematica, 86, (1), 71-83, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 350 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On normalizable transformations in Hilbert space

H. J. Zimmerberg New Brunswick, New Jersey

TBD mathscidoc:1701.331031

Acta Mathematica, 86, (1), 85-88, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 270 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The maximum modulus and valency of functions meromorphic in the unit circle

W. K. Hayman Exeter, England

TBD mathscidoc:1701.331032

Acta Mathematica, 86, (1), 89-191, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 209 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The maximum modulus and valency of functions meromorphic in the unit circle

W. K. Hayman Exeter, England

TBD mathscidoc:1701.331033

Acta Mathematica, 86, (1), 193-257, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 480 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Métrique anallagmatique

René Lagrange Dijon

TBD mathscidoc:1701.331034

Acta Mathematica, 86, (1), 259-295, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The problem of unitary equivalence

J. Brenner Pullman, Wash., (U.S.A.)

TBD mathscidoc:1701.331035

Acta Mathematica, 86, (1), 297-308, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 499 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] The closest packing of convex two-dimensional domains

C. A. Rogers London

TBD mathscidoc:1701.331036

Acta Mathematica, 86, (1), 309-321, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 413 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] The minimum of a factorizable bilinear form

E. S. Barnes Trinity College, Cambridge

TBD mathscidoc:1701.331037

Acta Mathematica, 86, (1), 323-336, 1951.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved